question-icon

Hi, I am taking 40 mg of citalopram . Can

default
Posted on Fri, 22 Mar 2019
Question: Hi, I am taking 40 mg of citalopram. Can I take garcinia cambogia? If not, is there another product I can take to help with weight loss?
doctor
Answered by Dr. Olgeta Xhufka (48 minutes later)
Brief Answer:
Better keep a hypocaloric diet

Detailed Answer:
Hello dear, welcome to Ask a doctor service.
I read your query and here is my advice.

There is not a certain evidence of certain effects and interactions between garcina cambogia and citalopram. Theorically they can't be used together because Cambodia may increase serotonin levels.

I think you better try a hypocaloric diet or a Keto diet since all supplements have their own side effects and are not certain evidences that really work in weight loss.

Hope I have answered the question.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 8553 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi, I am taking 40 mg of citalopram . Can

Brief Answer: Better keep a hypocaloric diet Detailed Answer: Hello dear, welcome to Ask a doctor service. I read your query and here is my advice. There is not a certain evidence of certain effects and interactions between garcina cambogia and citalopram. Theorically they can't be used together because Cambodia may increase serotonin levels. I think you better try a hypocaloric diet or a Keto diet since all supplements have their own side effects and are not certain evidences that really work in weight loss. Hope I have answered the question. Let me know if I can assist you further.